| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the geo q35 ipc coa, ipc adapter, and geo ipc, tested geometry movements, and restored the device.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the system failed to boot due to defective geo ipc hardware on an allura xper fd20 or table.The clinical use of the system was outside of use.There was no reported patient or user harm.